Home

2019 Kick Off! 

We have 31 Games running this year! A wide range too so checkout and buy your Badges at our Tabletop Event site: https://tabletop.events/conventions/rpg-alliance-con-2019

WHERE: Our VENUE is  DICKENS PUB!

BEER: Zero Issue Brewery is our partner in HOPS!

WHEN: The date will be October 20, 2019.

WHO: This will again be a +18 years old event.

YOUTUBE CHANNEL: For our Game Master Profiles Series

 

 

 

 

PROGRAMMING: One Day–>Two Gaming Programs! This year we’re going to run a Morning Gaming Program and an Afternoon Gaming Program, each is approximately 5 hours, allowing 4 hours of game play with intermissions for prize draws and checking out our incredible Vendor partners! It also give Game Masters time to run a game and play in a game if they wish the full experience of the convention.

GAME MASTERS: This con invites everyone who wants to be a Game Master and run the game you want to check our GET INVOLVED page for information on submitting your application. The deadline to submit your game is July 15, 2019.

TICKETS/BADGE SALES: Players, the ticket/badge sales will go LIVE August 1, 2019. We are using Tabletop Events as our online ticket/badge sales site. BE AWARE this site only uses USD and does charge purchasers fees on top of the ticket price. We’ve worked hard to compensate by reducing our expenses from last year to give you a more affordable ticket price. This site also allows for us to schedule games in a way that easy for you to reserve your seat at the game table you want to play at.

SCHEDULE: Sunday, October 20, 2019

10:30 AM – Doors Open, Please NO outside Drinks or Food. Game Masters set up and Player sign in!

11:00 AM- 3:30 PM  MORNING GAME TIME! There is a 30 minute break scheduled at the GM’s discretion.

3:30 PM- Table Switch Over to the Afternoon Games.

4PM – 8:30 PM AFTERNOON GAME TIME! There is a 30 minute break scheduled at the GM’s discretion. Games may run longer at the GM’s discretion, Dickens is open until 11PM so “Game ON”!

floor1

X-Card In Use:

An X-card is a tool that helps maintain a safe environment at the gaming table. Roleplaying games can be very improvisational and adventures can vary widely in content. It can be impossible to predict when uncomfortable content might come up.

An X-card is a tool to keep the content at the table safe for everyone. It is a card in the middle of the table with an X on it. Should someone feel uncomfortable at anytime, they can tap the X-card. The event host and other players will change the content, dial it back, or skip the scene.

RPGA-con endorses and uses the X-Card as part of our plan to create a safe and inclusive environment for gamers.

The X-Card was designed by John Stavropoulos and more information about it can be found at http://tinyurl.com/x-card-rpg


July 5 the Poster is IN!!!

dickens_2019_oct20_ALT

 


2019 Planning Session May 4, 2018!

May the FOURTH Be With You (Saturday, May 4, 2019), we are holding our first planing session for 2019 at Titan’s Vault gaming store, 10 Brentwood Common Northwest #130, Calgary, AB T2L 1K8.  Meet us upstairs for POW Pizza at 6PM.

Everyone interested in being an organizer, a Game Master, a player, a vendor, and volunteer come on by and share your ideas.

nypl


We will be running RGP games as part of Calgary Expo’s 2019 Game Program.

1521704081844

Here’s the 2019 EXPO Schedule for our Modiphius Demo team, hope you come and play with us:

  • Thursday Shift:
  • Vicki 1-9pm
    • Running Star Trek Adventures DS9 @ 5 pm (4 hrs)
  • Friday Shifts:
  • Brent 11am-8pm
    • Running the Star Trek Adventures Quickstart  @ 2pm (4 hrs)
  • Keith 11am-8pm
    • Running Conan 2D20 @ 3pm (4 hrs)
  • Saturday Shifts
  • Brent Knorr 9am-7pm
    • Running Star Trek Adventures Quickstart  @ 12pm (4 hrs)
  • Vicki 9am-7pm
    • Running John Carter of Mars @ 2pm (5 hrs)
  • Sunday Shifts
  • Keith 9am-5pm
    • Running Conan 2D20 @ 11am (4 hrs)
  • Ben 9am-5pm
    • Running Star Trek Adventures Requiem for Tiresias @ 1pm (4hrs)

Happy New Year 2019!

Currently we are putting a Demo Team together for 2D20 games like Star Trek, Conan, John Carter of Mars and Vampire the Masquerade, for the 2019 Convention season.

If you’re interested please contact us.


2019 Games:

We are running games with our community partners throughout the year:

1. Vampire the Masquerade and World of Darkness Meetup

Vampire: The Masquerade & World of Darkness RPG Meetup

Calgary, AB
176 Kindred

We are welcoming people who is interested in the tabletop versions of the White Wolf World of Darkness RPG games: Vampire the Masquerade, Vampire Requiem, V20, Werewolf, Wrait…

Next Meetup

Vampire Embrace: V5 Character Creation

Sunday, Jan 6, 2019, 1:00 PM
8 Attending

Check out this Meetup Group →

2. Star Trek Adventures Meetup

Star Trek Gaming

Calgary, AB
35 Members

We’re fans of all things Star Trek, and all games in the Star Trek Universe no matter what the format (console, PC, board, role playing, table top, MMO, etc.).We will start w…

Next Meetup

Star Trek Adventures: Mission 2 TOS “Red Dead Redemption”

Sunday, Jan 13, 2019, 1:00 PM
6 Attending

Check out this Meetup Group →

3. The LGBTQIA+ Allies D&D Meetup for D&D and Conan the Barbarian

LGBTQIA+ & ALLIES Dungeons & Dragons RPG Meetup

Calgary, AB
350 Adventurers

Welcome Adventurers!This group’s goal is to create an INCLUSIVE gaming community that is a safe place for LGBTQIA+ people and their Straight Allies to enjoy Dungeons and Drag…

Next Meetup

FYI: Barbarian Movie Night @ Dickens

Saturday, Jan 5, 2019, 7:00 PM
2 Attending

Check out this Meetup Group →

4. John Carter of Mars and the ERB Universe Facebook Gaming Group: Runs monthly online games on Roll20.

https://www.facebook.com/groups/1974346892838275/

 

 

crossover2

FREE EVENT!
November 9th, 10th and 11th: Titan’s Vault is running a entire weekend long crossover event between D&D and Magic the Gathering to celebrate the release of the GUILDMASTER’S GUIDE TO RAVNICA on November 20th, 2018.
*This event features from the RPG ALLIANCE Convention Dungeon Masters: John, Jeff and Vicster.
** The games are 6 Players, using Pre-generated characters, and will all be FIRST COME FIRST TO PLAY.
Friday: 5PM to 9:30 PM – One Table. DM- Vicster
Saturday: 12 PM to 5PM – Two Tables. DM- Vicster and John
Sunday: 11 AM to 4PM- Three Tables. DM- Vicster, John and Jeff.
Many thanks to John, Jeff and Vicster for volunteering their time to this event!
See the FACEBOOK EVENT here:

 

The Con was a great success with all 7 games that ran selling out! Thank you everyone for making this a great day to play!

2019 Updates to come in Spring 2019!

Welcome to the RPG Alliance, a non-profit Role Playing Game Convention in Calgary, Alberta, Canada, Sunday, October 14, 2018. eventbriteb326b5f8d23cd1e0f18df4c9265416f7twitter-logo-transparent

We are running a 1 day event, with 10 different role playing games being played, including Dungeons and Dragons, Vampire the Masquerade, Conan the Barbarian, Shadowrun, Dark Eye, Star Trek Adventures, Knave, and The Veil (Apocalypse). If you want to GAME MASTER or VOLUNTEER please check out the Get Involved page.

This is our first year so we are starting small. It is an over 18 year old event and there will be alcohol being served.

Venue: Dickens Pub; 1000 9 Ave SW, Calgary, AB T2P 2Y6.

Sponsor: Big Rock Brewery

Game Master Set Up: 10 AM to 11 AM

Registration & Check In: 11 AM

Game Playing Time: 12 PM to 4 PM

Film Screening: 4:30 PM, The World of Darkness Documentary

Wrap Party: 6:30 PM

Many Thanks to our Sponsors Big Rock Brewery and Dickens Pub

thumbnailBigRock_Logo_Vertical_Black-Red_White-01

Advertisements